# SDR USAA2013052900002

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 62,650 hours, 41,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012621
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FOR LIGHT ON SEAT 12C CAME OFF.  REINSTALLED LIGHT LENS.
